# SDR DHL2001705501

- Difficulty date: April 17, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO DOOR CUTOUT, UPPER AFT CORNER AREA, GILL LINER ATTACH ANGLE SHOWS CRACK DAMAGE.  REMOVED CRACKED GIL LINER ATTACH ANGLE AT MAIN CARGO DOOR CUTOUT AFT CORNER AREA AS PER B727 SRM 51-30-2.  REMOVED AND REPLACED GILL LINER ATTACH ANGLE ON CARGO DOOR CUTOUT, UPPER AFT CORNER AREA AS PER B727 SRM 51-30-2 MAT USED ALUMINUM 2024-0 .040 LOT 474051 PO 83110595 SIZE = 2'' X 6.  TREATED AND PRIMED AREA AS PER B727 SRM 51-10-2.  HEAT TREATED MATERIAL TO 2924 T3 AS PER B727 SRM 51-10-3.
